# SDR SWIA2019123147476

- Difficulty date: December 2, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,204 hours, 29,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA AREAS OF CRACK INDICATIONS NOTED ON FS621 RPB WEB, 2EA IN THE HEEL LINE AREA OF VERT POSTS, 1ST AT BL0 WL108.5-WL111.5 50%FSH, 2ND AT LBL36 WL78.75-WL79.25 50%FSH, AND 3RD AT LOWER I/B CORNER OF LINTEL FITTING 0.350Â€? 100%FSH. MARKED ON A/C. ALL 3EA AREAS OF INDICATIONS NOTED FAILED NDT  (C-CHECK) RO 12/27/2019  COMPLIED WITH 3EA AREAS OF CRACK INDICATIONS NOTED ON FS621 RPB WEB, 2EA IN THE HEEL LINE AREA OF VERT POSTS, 1ST AT BL0 WL108.5-WL111.5 50%FSH, 2ND AT LBL36 WL78.75-WL79.25 50%FSH, AND 3RD AT LOWER I/B CORNER OF LINTEL FITTING 0.350Â€? 100%FSH IAW REO.
